Join the 'Tylenol PM' group to help and get support from people like you.
Tylenol PM Questions (Page 2)
We found 59 questions associated with the 'Tylenol PM' topic.
Posted 20 Sep 2012 • 2 answers
Mirtazapine 7.5 mg and 25mg of diphenhydramine(benadryl or tylenol pm). I was on 15 mg of mirtazapine for the last 12 days. Doctor is tapering me off now. Hoping I can sleep with this new combo. has anyone tried it and had luck?
Posted 3 Nov 2011 by bodynpain • 6 answers
I have been suffering with GERD for the last 15 years and it is very painful
Posted 11 Feb 2013 by cmcrill • 3 answers
Surgery was three weeks ago, and I'm beginning to experience some sleeplessness, not due to pain.
Posted 12 Jan 2010 by bright_angel • 2 answers
I just started this anti-depressant for chronic pain purposes a week ago and I just got my period today and i'm having terrible cramps. may i take extra-strength tylenol while on this depressant? (extra-strength just because that's what I have in my medicine cabinet). Additional info: ...
Posted 21 Dec 2012 by appleworth • 2 answers
Posted 16 Aug 2009 by horses/pigs • 1 answer
I take Diovan HCT and Act. Will my blood pressure jump up?
Posted 27 Jan 2012 by Eve54 • 3 answers
im having pain in my legs just abit below my hips and was wondering when to take 2 pills as it states on bottle. thanx
Posted 25 Sep 2010 by bo bo loco • 1 answer
she is 24 and I'm worried that she is getting high but those two drugs are all I ever find in her purse .
Posted 8 May 2010 by MRS. JOHN EAST • 3 answers
I have tried cvs, walgreens, wal-mart, local grocery stores, and same at out of town stores, and cannot be found anywhere. I would purchase on line if I could find someone to order it from. Can you advise
Posted 12 Jan 2012 by jmain1089 • 1 answer
In the last year that I have taken the drug, I have been losing my eyelashes and eyebrows and leg hair. All other things have remained the same.
Posted 16 Mar 2011 by M00npie • 3 answers
My thirteen year old just took 2 tylenol pm, will she wake up in the morning to go to school???
Posted 2 Jan 2011 by quisky • 1 answer
my girl friend regularly takes around 5 tylenol pm before bed but tonight she took 5 and then before bed she took 3 more. she started puking around 2 in the morning an now has been throwing up all night and cant stop.
Posted 25 Jun 2011 by pete4049 • 5 answers
All my doctors have said if it works, take it with no side affects. Like harming the liver, etc? It also helps with RLS.